# SDR UALA2010102904003

- Difficulty date: October 28, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 50,223 hours, 13,958 cycles
- Engine: Pwa PW2037
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 141N516152
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD GALLEY FLOOR AREA IN GALLEY MOUNT AT STA 366, REMOVED CORROSION AND FOUND THAT BLENDED ARE WAS BEYOND LIMITS.   MAJOR REPAIR ACCOMPLISHED: R & R FLOOR SUPPORT MOUNT IAW SRM AND FABRICATED NEW SUPPORT CHANNEL IAW SRM.
